# SDR CAL960035

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 972
- Part time: 42,453 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STR 29L CORRODED AT STA 972 IN AFT PIT.  THE CORROSION WAS BLENDED OUT IAW SRM 51-10-6.  A REPAIR STRAP WAS FABRICATED AND INSTALLED IAW ECRA 5310-03205.  (X)
